# SDR 07FDEA05116

- Difficulty date: December 20, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 18,442 hours, 9,756 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752014
- Part serial: 97150H7379
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O`S R1 WINDOW SHATTERED AT CRUISE FL 300, QRH COMPLIED WITH.  ACCOMPLISHED COMPLETION OF F/O'S WINDOW INSTALLATION IAW MM 56-11-11-4.  REMOVED AND REPLACED WINDSHIELD TEMP REGULATOR IAW MM 30-42-11-4 AND WINDOW HEAT PROTECTION CONTROLLER IAW MM 30-42-51-4.  PERFORMED WINDSHIELD ANTI-ICING AND DEFOGGING OPERATIONAL TEST  IAW MM 30-42-00, OPS CHECKS GOOD.
